# SDR UIEA2017061201005

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,092 hours, 14,005 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Condition: Failed
- Location: Apu Fuel Shutoff
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL VALVE INDICATION TEST FAILED.  REMOVED AND REPLACED THE APU FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-25-02, OPS CHECKED OK.
